List of citations in Numdam for : An extension of a theorem by Cheeger and Müller

An extension of a Theorem by Cheeger and Müller, Astérisque, no. 205 (1992), pp. 7-218.

Annales mathématiques Blaise Pascal, Volume 28 (2021) no. 1, pp. 71-116.

Journal de l’École polytechnique — Mathématiques, Volume 8 (2021), pp. 585-607.

Journal de l’École polytechnique — Mathématiques, Volume 4 (2017), pp. 435-471.

Annales de l'Institut Fourier, Volume 62 (2012) no. 2, pp. 727-782.



From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 327 (2009), pp. xxv-xxxvii.

From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 161-206.

Géométrie différentielle, physique mathématique, mathématiques et société (II) - Volume en l'honneur de Jean-Pierre Bourguignon, Astérisque, no. 322 (2008), pp. 39-69.

Annales de l'Institut Fourier, Volume 57 (2007) no. 7, pp. 2361-2387.

Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2003-2004), Talk no. 21, 15 p.


Séminaire de théorie spectrale et géométrie, Volume 19 (2000-2001), pp. 25-40.

Journées équations aux dérivées partielles (1996), article no. 13, 24 p.